


default search action
"Spline approach to the solution of a singularly-perturbed boundary-value ..."
J. Rashidinia, Mohammad Ghasemi, Zahra Mahmoodi (2007)
- J. Rashidinia
, Mohammad Ghasemi
, Zahra Mahmoodi:
Spline approach to the solution of a singularly-perturbed boundary-value problems. Appl. Math. Comput. 189(1): 72-78 (2007)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.